Author Details

Al-Qararah, A. M., Jordan Nuclear Regularity Commission, Jordan

  • Vol 4, No 8 (2010) - Articles
    Solution of Free-Particle Radial Dependant Schrödinger Equation Using He's Homotopy Perturbation Method
    Abstract  PDF


Modern Applied Science   ISSN 1913-1844 (Print)   ISSN 1913-1852 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.